# SDR IPXA11164614

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Engine: Pwa PW4158
- System (JASC): 5270 · Door Warning System
- Part: Diode
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT PASSING 16,500 FWD CARGO LIGHT WARNING, SLIGHT PRESSURIZATION DESCENT. LEVEL OFF AT 19,000 WITH WARNING DURING DESCENT TO SDF WARNING LIGHT CLEARED AT 10,000FT. DEFERRED IAW MEL M446301 ASSIGNED.  PERFORMED REPEAT ALERT H-148086 REPLACED 178VD DIODE MODULE IAW ASM 52-71-00. DOOR INDICATION NORMAL IAW MM 52-71-00-05. THIS CLEARS M-446301, PLACARD REMOVED.
